|ARE MANY OF THE COINFECTED PERSON A RESULT OF THE MEDICATIONS
Nov 13, 2000
WHAT PERCENTAGE OF HIV PERSONS, DO YOU THINK, ARE HEP B+ AS A RESULT OF THE MEDICATIONS THAT TX THE HIV? ARE THEY USUALLY ACUTE CASES OR CHRONIC? CAN SOME ONE BECOME HEP C + AS A RESULT OF THE MEDICATIONS?
| Response from Dr. Dieterich
No one is hepatitis infected from taking the medications. You cannot contract viral hepatitis from meds. About 15% of all HIV patients are infected with HBV and about 40% are infected with HCV, none from taking medications. Medications can cause hepatitis which means inflammation of the liver not related to viruses. DTD
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
- Itchy Scrotum After Sex With Stripper Sign Of HIV AIDS
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- White Bumps After Touching Vagina Worried I Have HIV
- Can A Blood Test Tell You If You Have An Std?
- Can You Get Hepatitis C From Sharing A Pipe?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.